Skip to content
Metformin Question
An_242016 posted:
Has anyone experienced any side effects from using Metformin?
zoecleopatra responded:
It makes me sick for the first few days I take it and extremely thirsty. I get nauseous and have diarrhea, and also I can only eat certain foods mostly dairy products (I know it sounds weird but it happens everytime, everything else just makes me sick to even think of eating). The nausea and the aversion to certain food only lasts about a week but the other tummy trouble lasts as long as I take it.
maragayle replied to zoecleopatra's response:
If you research PCOS diets, there will be a list of foods you should consume and ones to avoid. Taking the Met with food will help, as well as eating the proper foods. The side effects should wear off after a couple of months of taking it, with the exception of the occasional episode. Also, I find if I miss a dose or two the side effects start all over again, so try to take it at the same time every day.
curiousnmo replied to maragayle's response:
My side effects didn't get better after three months so I switched to extended release.
Sherm919 responded:
I'm noticing an issue with yeast infections. Seems to be a pattern with how I'm taking the meds.

Also, stomache pains .

Spotlight: Member Stories

Single mom of a wonderful daughter. PCOS *see and endocrinologist and GYN* History of central hypothyroidism Rathke cleft cyst Anxiety / OCD 20/200 vi...More

Helpful Tips

TOP///...Arix Viadana vs Lazio Live Stream National Competition of Excellence online HD TV
When, where and how to watch Arix Viadana vs Lazio Live Streamoing Online Free TV Rugby Game Kickoff Time, TV Schedule, Radio Commentary, ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.